Spremljaj
zelealem yilma
zelealem yilma
Preverjeni e-poštni naslov na qatar.cmu.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
The maximum number of K3‐free and K4‐free edge 4‐colorings
O Pikhurko, ZB Yilma
Journal of the London Mathematical Society 85 (3), 593-615, 2012
552012
The Erdős–Rothschild problem on edge-colourings with forbidden monochromatic cliques
O Pikhurko, K Staden, ZB Yilma
Mathematical proceedings of the cambridge philosophical society 163 (2), 341-356, 2017
332017
A new bound for the 2/3 conjecture
CH LIU, JS Sereni, P Whalen, ZB Yilma
Combinatorics, Probability and Computing 22 (3), 384-393, 2013
312013
Antimagic properties of graphs with large maximum degree
ZB Yilma
Journal of Graph Theory 72 (4), 367-373, 2013
282013
Eccentricity of networks with structural constraints
M Krnc, JS Sereni, R Skrekovski, Z Yilma
Discussiones Mathematicae Graph Theory 40 (4), 1141--1162, 2020
142020
Supersaturation problem for color-critical graphs
O Pikhurko, ZB Yilma
Journal of Combinatorial Theory, Series B 123, 148-185, 2017
142017
Set systems without a strong simplex
T Jiang, O Pikhurko, Z Yilma
SIAM Journal on Discrete Mathematics 24 (3), 1038-1045, 2010
112010
Closeness centralization measure for two-mode data of prescribed sizes
M Krnc, JS Sereni, R Škrekovski, ZB Yilma
Network Science 4 (4), 474-490, 2016
42016
On the maximum number of edges in a hypergraph with a unique perfect matching
D Bal, A Dudek, ZB Yilma
Discrete mathematics 311 (21), 2577-2580, 2011
42011
A tight bound on the set chromatic number
JS Sereni, Z Yilma
Discussiones Mathematicae Graph Theory 33 (2), 461--465, 2013
22013
Results in Extremal Graph and Hypergraph Theory
ZB Yilma
Carnegie Mellon University, 2011
22011
The minimum number of spanning trees in regular multigraphs II: the even-degree case
J Pekárek, JS Sereni, Z Yilma
12021
The minimum number of spanning trees in regular multigraphs I: the odd-degree case
J Pekárek, JS Sereni, Z Yilma
12021
The minimum number of spanning trees in regular multigraphs
J Pekárek, JS Sereni, ZB Yilma
The Electronic Journal of Combinatorics, P4. 29-P4. 29, 2022
2022
Selection on sperm size in response to promiscuity and variation in female sperm storage organs
ERA Cramer, ZB Yilma, JT Lifjeld
Journal of Evolutionary Biology, 2022
2022
Eccentricity of Networks with Structural Constraints
ZB Yilma
2018
Closeness Centralization Measure for Two-mode Data of Prescribed Sizes
ZB Yilma
2016
Multiple Petersen subdivisions in permutation graphs
T Kaiser, JS Sereni, Z Yilma
arXiv preprint arXiv:1204.1989, 2012
2012
A new bound for the 2/3 conjecture
P Whalen, ZB Yilma
arXiv preprint arXiv:1204.2519, 2012
2012
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–19